MAUDE Adverse Event Report: Cochlear Bone Anchored Solutions AB BIM400 Implant Magnet; Cochlear Baha Attract System

Cochlear Bone Anchored Solutions AB BIM400 Implant Magnet; Cochlear Baha Attract System
Model Number 93550
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced pain at implant site, even when not wearing sound processor.Subsequently, the device was explanted on (b)(6) 2026.Additional information has been requested but has not been made available as of the date of this report.
 
Additional Manufacturer Narrative
The reported adverse event is associated with a returned device; however, the provided clinical information was reviewed by the manufacturer and no specific device analysis is deemed necessary at this time.Previous product examinations have not showed any relationship between a product geometrical deviation and the reported clinical complication.Additionally, there are no indications that a product failure has contributed to the reported issue.Transient pain is a known medical complication where most cases can be resolved with clinical case management.Known reasons for cause of pain are abnormal skin sensitivity, earlier trauma to the implanted area, lack of adequate bone quality or other generalized diseases.It might also be due to a loose implant magnet, causing pain around the implanted area when using the baha sound processor.

Brand Name
BIM400 Implant Magnet
Common Device Name
Cochlear Baha Attract System
Manufacturer (Section D)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
mastura ruhanet
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50218075
Report Number6000034-2026-02845
Device Sequence Number13341408
Product Code LXB
UDI-Device Identifier09321502025294
UDI-Public(01)09321502025294(10)172629(17)281018
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131240
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93550
Device Catalogue Number93550
Device Lot Number172629
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer08/15/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale